# SDR USAA980291

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 140N2006161
- Condition: Corroded
- Location: Bs 1300
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 6 INCH AREA OF CORROSION SHEAR TIE BS 1300 STRINGER 29R.  (M)
